# SDR 2007UALA04512

- Difficulty date: November 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,909 hours, 6,635 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON STA 277 ABOVE STR 28 LT.  NDT, NO CRACKS OUT OF LIMITS.  ACCOMPLISHED CAT B. REPAIR . REQ FUTURE REINSPECTION. NEW CF WILL BE CREATED. PERMANENT REPAIR WITHIN 16,000 FC OR NEXT HMV. AC OK FOR SERVICE.
